Field quantization in dielectric media and the generalized multipolar Hamiltonian

File Description SizeFormat 
Field quantization in dielectric media and the generalized multipolar Hamiltonian.pdfPublished version330.2 kBAdobe PDFView/Open
Title: Field quantization in dielectric media and the generalized multipolar Hamiltonian
Authors: Dalton, BJ
Guerra, ES
Knight, PL
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Sep-1996
Citation: PHYS REV A Vol.( 54 ) No.( 3 ) pp 2292 - 2313
URI: http://hdl.handle.net/10044/1/325
Publisher Link: http://dx.doi.org/10.1103/PhysRevA.54.2292
ISSN: 1050-2947
Start Page: 2292
End Page: 2313
Copyright Statement: © American Physical Society
Volume: 54
Appears in Collections:Quantum Optics and Laser Science
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx